@article{(Open Science Index):https://publications.waset.org/pdf/6973,
	  title     = {Positive Periodic Solutions for a Predator-prey Model with Modified Leslie-Gower Holling-type II Schemes and a Deviating Argument},
	  author    = {Yanling Zhu and  Kai Wang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, by utilizing the coincidence degree theorem a predator-prey model with modified Leslie-Gower Hollingtype II schemes and a deviating argument is studied. Some sufficient conditions are obtained for the existence of positive periodic solutions of the model.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {6},
	  number    = {8},
	  year      = {2012},
	  pages     = {999 - 1002},
	  ee        = {https://publications.waset.org/pdf/6973},
	  url   	= {https://publications.waset.org/vol/68},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 68, 2012},
	}